Accessibility navigation


Items where Author is "Levitin, Professor Michael"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 11.

Article

Davies, E. B. and Levitin, M. (2014) Spectra of a class of non-self-adjoint matrices. Linear Algebra and its Applications. ISSN 0024-3795 doi: 10.1016/j.laa.2014.01.025 (In Press)

Elton, D. M., Levitin, M. and Polterovich, I. (2013) Eigenvalues of a one-dimensional Dirac operator pencil. Annales Henri Poincaré. ISSN 1424-0661 doi: 10.1007/s00023-013-0304-2

Downes, R. J., Levitin, M. and Vassiliev, D. (2013) Spectral asymmetry of the massless Dirac operator on a 3-torus. Journal of Mathematical Physics, 54 (11). 111503. ISSN 0022-2488 doi: 10.1063/1.4828858

Boulton, L., Levitin, M. and Marletta , M. (2010) On a class of non-self-adjoint periodic eigenproblems with boundary and interior singularities. Journal of Differential Equations, 249 (12). pp. 3081-3098. ISSN 0022-0396 doi: 10.1016/j.jde.2010.08.010

Benguria, R., Levitin, M. and Parnovski, L. (2009) Fourier transform, null variety, and Laplacian's eigenvalues. Journal of Functional Analysis, 257 (7). pp. 2088-2123. ISSN 0022-1236 doi: 10.1016/j.jfa.2009.06.022

Levitin, M. and Parnovski, L. (2008) On the principal eigenvalue of a Robin problem with a large parameter. Mathematische Nachrichten, 281 (2). pp. 272-281. ISSN 0025-584X doi: 10.1002/mana.200510600

Marletta, M. and Levitin, M. (2008) A simple method of calculating eigenvalues and resonances in domains with infinite regular ends. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 138 (5). pp. 1043-1065. ISSN 0308-2105 doi: 10.1017/S0308210506001144

Book or Report Section

Boulton, L., Levitin, M. and Marletta, M. (2010) On a class of nonselfadjoint periodic boundary value problems with discrete real spectrum. In: Operator Theory and Its Applications: In Memory of V. B. Lidskii (1924-2008). American Mathematical Society Translations - Series 2, Advances in the Mathematical Sciences (231). American Mathematical Society, Providence, RI, pp. 59-66. ISBN 9780821852729

Levitin, M., Sobolev, A. and Sobolev, D. (2010) On the near periodicity of eigenvalues of Toeplitz matrices. In: Operator Theory and Its Applications: In Memory of V. B. Lidskii (1924-2008). American Mathematical Society Translations - Series 2, Advances in the Mathematical Sciences (231). American Mathematical Society, Providence, RI, pp. 115-126. ISBN 9780821852729

Levitin, M. and Vassiliev, D. (2010) Victor Borisovich Lidskii (1924-2008). In: Operator Theory and Its Applications: In Memory of V. B. Lidskii (1924-2008). American Mathematical Society Translations - Series 2, Advances in the Mathematical Sciences (231). Amrican Mathematical Society, Providence, RI, pp. 1-6. ISBN 9780821852729

Book

Levitin, M. and Vassiliev, D., eds. (2010) Operator Theory and Its Applications: In Memory of V. B. Lidskii (1924-2008). American Mathematical Society Translations - Series 2, Advances in the Mathematical Sciences, 231. American Mathematical Society, Providence, RI, pp180. ISBN 9780821852729

This list was generated on Fri Aug 29 23:21:09 2014 BST.

Page navigation